# SDR SWAA013018

- Difficulty date: November 2, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 29,098 hours, 26,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481106
- Part serial: 259
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH FLAPS EXTENDED 4 TO 5 DEGREES, ACFT ROLLS TO THE LEFT.  FOUND RT OUTBOARD MID FLAP, INBOARD CARRIAGE BROKEN.  REMOVED AND REPLACED CARRIAGE ASSY PER MM.  MX FERRY TO DAL.  REMOVED AND REPLACED RT OUTBOARD MID FLAP ASSY, REMOVED AND REPLACED RT OUTBOARD EXHAUST GATE DUE TO WORN ATTACH POINT BEARING, AND REMOVED AND REPLACED ALTERNATE FLAP DRIVE MOTOR PER MM.
